Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 905721, 13 pages
http://dx.doi.org/10.1155/2008/905721
Research Article

On the Survival Time of a Duplex System: A Sokhotski-Plemelj Problem

Department of Decision Sciences, University of South Africa, P.O. Box 392, Pretoria 0003, South Africa

Received 9 June 2008; Accepted 1 September 2008

Academic Editor: Karl Sigman

Copyright © 2008 Edmond J. Vanderperre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edmond J. Vanderperre, “On the Survival Time of a Duplex System: A Sokhotski-Plemelj Problem,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 905721, 13 pages, 2008. https://doi.org/10.1155/2008/905721.